Skip to Content

What causes shaking , rapid heartbeat,hot sweats weakness, and confusion?

Responses (3)

Anonymous 4 Apr 2012

Hello teekah. Any number of factors. It could be the side effects of medications you are taking or the possibility of more than one medication interacting negatively with another medication you might be taking. Regards, pledge

Anonymous 4 Apr 2012

If you are not any medications, I suggest you get to your doctor, as this could be your heart if you are otherwise healthy, & not on medication. You haven't given enough info for a good answer. Your age, what meds or conditions you already have or are on etc... Get a good checkup & tell your physician about these episodes... Mary

smileyhappy 4 Apr 2012

Hi Teekah,

Have you been anxious lately about something. Are you maybe hyperventelating? Just a thought.

Smileyhappy

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions